American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Steen Pedersen. Anticommuting derivations. Proc. Amer. Math. Soc. 127 (1999) 1103-1108. MR 1443402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Martin Olesen. Algebraic field theory on curved manifolds . Trans. Amer. Math. Soc. 347 (1995) 2147-2160. MR 1189546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jonathan Arazy. More on convergence in unitary matrix spaces . Proc. Amer. Math. Soc. 83 (1981) 44-48. MR 619978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1